More efficient local polynomial estimation in nonparametric regression with autocorrelated errors


Mammen, Enno ; Carroll, Raymond ; Linton, Oliver B. ; Xiao, Zhijie



Document Type: Article
Year of publication: 2003
The title of a journal, publication series: Journal of the American Statistical Association : JASA
Volume: 98
Issue number: 464
Page range: 980-992
Place of publication: Alexandria, Va.
Publishing house: Assoc.
ISSN: 0162-1459, 0003-1291
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item